# SDR DALA1145110171

- Difficulty date: July 23, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 98,654 hours, 14,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE FROM ROWS 21-31.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY MODULE CHARGER.  OPERATIONAL CHECK WAS NORMAL.
